Smooth, but not Complex-Analytic Pluripolar Sets.
Manuscripta mathematica, Tome 37 (1982), pp. 121-126
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
pluripolar sets, Kaehler metrics, complex-analytic, real-analytic, plurisubharmonic function
@article{MM2_1982__37_154832,
author = {J.E. Fornaess and K. Diederich},
title = {Smooth, but not {Complex-Analytic} {Pluripolar} {Sets.}},
journal = {Manuscripta mathematica},
pages = {121--126},
year = {1982},
volume = {37},
zbl = {0483.32012},
url = {http://geodesic.mathdoc.fr/item/MM2_1982__37_154832/}
}
J.E. Fornaess; K. Diederich. Smooth, but not Complex-Analytic Pluripolar Sets.. Manuscripta mathematica, Tome 37 (1982), pp. 121-126. http://geodesic.mathdoc.fr/item/MM2_1982__37_154832/